Lancaster EPrints

Free and classical entropy over the circle.

Blower, Gordon (2007) Free and classical entropy over the circle. Journal of Inequalities in Pure and Applied Mathematics, 8 (1). pp. 1-6. ISSN 1443-5756

Full text not available from this repository.

Abstract

Relative entropy with respect to normalized arclength measure on the circle is greater than or equal to the negative logarithmic energy (Voiculescu's negative free entropy) and is greater than or equal to the modified relative free entropy. This note contains proofs of these inequalities and related consequences of the first Lebedev--Milin inequality.

Item Type: Article
Journal or Publication Title: Journal of Inequalities in Pure and Applied Mathematics
Additional Information: AMS 2000 classification: 60E15; 46L54
Uncontrolled Keywords: Transportation inequality ; free probability ; random matrices
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 1697
Deposited By: Professor Gordon Blower
Deposited On: 18 Feb 2008 09:38
Refereed?: Yes
Published?: Published
Last Modified: 11 Dec 2016 01:15
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/1697

Actions (login required)

View Item